MAUDE Adverse Event Report: COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number CC151018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and will not be returned.It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that two weeks after a radiofrequency procedure the patient experienced a reaction at the puncture site.During the procedure it was noted that the physician injected 1-2 ml of trigon 400 mg/ml with saline through the cannulas.They did not use any skin preparation or dressing that could have gotten into the puncture site.The physician felt that the marks were related to use of the cannula, and later assessed that he doesn't know the cause of the reaction, but believes it could be an allergic reaction.The patient was administered a two month prescription for corticoid ointment the patient is doing fine.There is no further course of action.
 
Additional Manufacturer Narrative
Additional information was received that the sales representative was aware of the patients allergic reaction on (b)(6) 2017.
 
Event or Problem Description

Brand Name
RF CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7332998
Report Number3006630150-2018-00991
Device Sequence Number1544089
Product Code GXI
UDI-Device Identifier00813250012002
UDI-Public00813250012002
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/10/2021
Device Model NumberCC151018
Device Lot NumberJ676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;